Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I feel excessive fatigue and also excess thirst. What disease i have?

i feel excessive fatigue and also excess thirst im 22
Asked On : Tue, 25 May 2010
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It might be due to dehydration if ur doing heavy exercise . The first thing you need to do is drink plenty of fluids with salt and sugar in it . The next thing it might be due to hypokalaemia which is due to low pottasium levels , so take drinks which have higher pottasium levels. So this are the common problems. Some uncommon reasons may be due to diabetes & pritonitis (inflammation of peritoneum),if u have excessive urine disharge these days along with visual impairment and high bloodpressure , then its better you go for diabetes test. If you have loss of appetite, nausea, vommiting then you go for intestinal check up. But the next two reasons are uncommon , so most probabaly it might be due to dehydration. If it doesnt solve with excessive fluid intake .Then go for the rest of the tests

Answered: Thu, 27 May 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor